Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 2.

Misaghian, Manouchehr (2013) Factor Rings and their decompositions in the Eisenstein integers Ring ${\huge\mathbb{Z}}\left[ \omega \right]$. Armenian Journal of Mathematics, 5 (1). pp. 58-68. ISSN 1829-1163

Misaghian, Manouchehr (2011) The Representations of The Heisenberg Group over a Finite Field. Armenian Journal of Mathematics, 3 (4). pp. 162-173. ISSN 1829-1163

This list was generated on Sat Mar 6 11:16:03 2021 AMT.